MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/1097-0142(19900615)65:12<2686::aid-cncr2820651215>3.0.co;2-d

Медицинская библиотека · Cancer · 1990

Hypothyroidism and goiter in a patient during treatment with interleukin-2.

Mattijssen V J, De Mulder P H, Van Liessum P A, Corstens F H, Franks C R, Wagener D J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The development of transient hypothyroidism and goiter in a patient with a metastasized malignant melanoma during treatment with recombinant interleukin-2 (rIL-2) and dacarbazine is reported. Signs of autoimmune thyroiditis became apparent 2 weeks after the start of treatment and disappeared after treatment stopped. It is likely that rIL-2 was responsible by interfering with preexisting autoimmune thyroid disease. The possible mechanisms are discussed here. Patients with positive antithyroid microsomal antibody titers are prime candidates for rIL-2-induced thyroiditis.

Для цитирования: Mattijssen V J, De Mulder P H, Van Liessum P A, Corstens F H, Franks C R, Wagener D J. Hypothyroidism and goiter in a patient during treatment with interleukin-2.. Cancer. 1990. DOI: 10.1002/1097-0142(19900615)65:12<2686::aid-cncr2820651215>3.0.co;2-d.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.